MAUDE Adverse Event Report: Spacelabs Healthcare Xhibit Central Station; Central Station Remote Monitor

Spacelabs Healthcare Xhibit Central Station; Central Station Remote Monitor
Model Number 96102
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction

Brand Name
Xhibit Central Station
Common Device Name
Central Station Remote Monitor
Manufacturer (Section D)
Spacelabs Healthcare
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
Spacelabs Healthcare
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
+1(425)559-4957
MDR Report Key50512714
Report Number3010157426-2026-00129
Device Sequence Number10693544
Product Code MHX
UDI-Device Identifier10841522127069
UDI-Public(01)10841522127069
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K122146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown